CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
On the acceleration of the Barzilai-Borwein method 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2022, 页码: 24
Authors:  Huang, Yakui;  Dai, Yu-Hong;  Liu, Xin-Wei;  Zhang, Hongchao
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
Barzilai-Borwein method  Gradient methods  Finite termination  Quadratic optimization  
On the Asymptotic Convergence and Acceleration of Gradient Methods 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 90, 期号: 1, 页码: 29
Authors:  Huang, Yakui;  Dai, Yu-Hong;  Liu, Xin-Wei;  Zhang, Hongchao
Favorite  |  View/Download:21/0  |  Submit date:2022/04/02
Gradient methods  Asymptotic convergence  Spectral property  Acceleration of gradient methods  Barzilai-Borwein method  Unconstrained optimization  Quadratic optimization  
A simple decomposition algorithm for support vector machines with polynomial-time convergence 期刊论文
PATTERN RECOGNITION, 2007, 卷号: 40, 期号: 9, 页码: 2543-2549
Authors:  Qiao, Hong;  Wang, Yan-Guo;  Zhang, Bo
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
support vector machines  decomposition methods  convergence  statistical learning theory  pattern recognition  
On the finite termination of an entropy function based non-interior continuation method for vertical linear complementarity problems 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2005, 卷号: 33, 期号: 3, 页码: 369-391
Authors:  Fang, SC;  Han, JY;  Huang, ZH;  Birbil, SI
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
entropy function  finite termination  non-interior continuation method  vertical linear complementarity problems  smoothing approximation  
On inexact preconditioners for nonsymmetric matrices 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2005, 卷号: 26, 期号: 5, 页码: 1710-1724
Authors:  Bai, ZZ;  Ng, MK
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
block two-by-two matrices  preconditioners  minimal polynomial  
Hybrid smoothing-nonsmooth Newton-type algorithm yielding an exact solution of the P-0-LCP 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004, 卷号: 22, 期号: 6, 页码: 797-806
Authors:  Huang, ZH;  Zhang, LP;  Han, JY
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
P-0 linear complementarity problem  hybrid smoothing-nonsmooth Newton-type  method  finite termination  
Modified fixed-point equations and related iterative methods for variational inequalities 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2004, 卷号: 47, 期号: 6-7, 页码: 913-920
Authors:  Xiu, NH;  Wang, YJ;  Zhang, XS
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
variational inequalities  fixed-point equation  projection  iterative method